Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
seanthesheep

nasty rash from b5 megadose

Recommended Posts

I had been doing a m5 megadose for 2.5 days when I was in the gym and noticed these 2 nasty rashes on my forearms...

I took 10 the night I bought them, 20 the next day and 15 the next. Then I noticed it.

I hadnt got round to buying the b-50 complex by this point thinking Id be okay for a day or two. Also I should have worked my way up from 10 pills a day for 3-5 days but anyways...

what is this? should I be scared? I have stopped taking the pills and they have faded significantly.

Any help?

BTW they were time released capsules

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×